# SDR 2007UALA03398

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 56,208 hours, 21,064 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR INSTALL REPAIR DOUBLER AT UPPER HINGE CUTOUT.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
